# SDR 20010502AP001

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B167814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1241 LEFT AND RIGHT REAR SPAR KICK FITTINGS CORRODED.  REMOVED CORROSION, NDT INSPECTED, FLAP/SHOT PEENED BLENDOUT REGION.  REWORKED KICK FITTINGS AND INSTALLED BUSHING PER BOEING MSG EVR-HKG-01-00018H AND RS R-57-12-34600.  REF EIA2001141  (M)
